# SDR ASOA2016010414303

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,473 hours, 31,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DAMAGE CAUSED BY THE AFT LOWER DOOR LATCH PIN.  COMPLIED WITH EC/TC REO 601R-53-21-186.  THIS IS CONSIDERED A PERMANENT PEPAIR.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
